KVK-Tech, Inc., a pharmaceutical company, has issued a voluntary nationwide recall of one lot of Betaxolol Tablets, USP 10 mg. This precautionary measure comes after the discovery of a single foreign tablet of Oxycodone HCl 5 mg during the line clearance process. The identified Betaxolol Tablets are white, round, film-coated biconvex tablets with specific markings.
The presence of an Oxycodone tablet in the packaging process raises concerns about patient safety, particularly for vulnerable populations such as the elderly and individuals with compromised heart and lung function. As a result, the U.S. Food and Drug Administration (FDA) is closely monitoring the situation and advising patients to discontinue use immediately and return the product.
Consumers, wholesalers, and retailers throughout the United States are affected by this recall. KVK-Tech, Inc. is taking necessary steps to reimburse customers and retrieve all recalled products. Patients who have experienced any issues related to the use of this drug product are advised to contact their healthcare provider. Additionally, any adverse reactions or quality problems should be reported to the FDA’s MedWatch Adverse Event Reporting program.
It is important to note that this recall is being conducted in cooperation with the FDA. The immediate action taken by KVK-Tech, Inc. is crucial to ensure the safety of patients and prevent potential health risks associated with inadvertent opioid administration. The FDA is committed to protecting public health and urges patients to follow the recall instructions provided.
In conclusion, the voluntary nationwide recall of Betaxolol Tablets, USP 10 mg by KVK-Tech, Inc. is a necessary precautionary measure. The presence of a foreign tablet of Oxycodone HCl 5 mg in the packaging process raises concerns about patient safety, especially for vulnerable populations. The FDA is closely monitoring the situation, and patients are advised to discontinue use immediately and return the product. KVK-Tech, Inc. is working to reimburse customers and retrieve all recalled products. Patients experiencing any issues should contact their healthcare provider, and any adverse reactions or quality problems should be reported to the FDA. The cooperation and knowledge of the FDA in this recall are crucial to protecting public health.